Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Geometry")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 68343

  • Page / 2734
Export

Selection :

  • and

Maximal partial line spreads of non-singular quadricsROTTEY, S; STORME, L.Designs, codes and cryptography. 2014, Vol 72, Num 1, pp 33-51, issn 0925-1022, 19 p.Article

Some large partial ovoids of Q- (5, q), for odd qCOOLSAET, Kris.Designs, codes and cryptography. 2014, Vol 72, Num 1, pp 119-128, issn 0925-1022, 10 p.Article

On the shape of curves that are rational in polar coordinatesALCAZAR, Juan Gerardo; DIAZ-TOCA, Gema María.Computer aided geometric design. 2012, Vol 29, Num 9, pp 665-675, issn 0167-8396, 11 p.Article

Puzzled Solutions and SourcesWINKLER, Peter.Communications of the ACM. 2010, Vol 53, Num 9, pp 110-111, issn 0001-0782, 2 p.Article

On semi-planar Steiner quasigroupsARMANIOUS, M. H; ELBIOMY, M. A.Discrete mathematics. 2009, Vol 309, Num 4, pp 686-692, issn 0012-365X, 7 p.Article

Géométrie affine et euclidienne = Affine and euclidean geometryALBRECHT, Gudrun.Techniques de l'ingénieur. Sciences fondamentales. 2009, Vol AFM2, Num AF209, AF209.1-AF209.16Article

The transitivity of Conway's M13NAKASHIMA, Yasuhiro.Discrete mathematics. 2008, Vol 308, Num 11, pp 2273-2276, issn 0012-365X, 4 p.Article

Primitive one-factorizations and the geometry of mixed translationsBONISOLI, A; BONVICINI, S.Discrete mathematics. 2008, Vol 308, Num 5-6, pp 726-733, issn 0012-365X, 8 p.Conference Paper

An analogue of the descartes-euler formula for infinite graphs and Higuchi's conjectureDEVOS, Matt; MOHAR, Bojan.Transactions of the American Mathematical Society. 2007, Vol 359, Num 7, pp 3287-3300, issn 0002-9947, 14 p.Article

A characterization of projective subspaces of codimension two as quasi-symmetric designs with good blocksBAARTMANS, Alphonse; SANE, Sharad.Discrete mathematics. 2006, Vol 306, Num 14, pp 1493-1501, issn 0012-365X, 9 p.Conference Paper

A characterization of the projective lineREQUEJO, B; SANCHO, Juan B.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 10, pp 3097-3101, issn 0002-9939, 5 p.Article

Inequalities for distances between points and distance preserving mappingsJUNG, Soon-Mo.Nonlinear analysis. 2005, Vol 62, Num 4, pp 675-681, issn 0362-546X, 7 p.Article

Approximation of analytic sets with proper projection by Nash setsBILSKI, Marcin.Comptes rendus. Mathématique. 2005, Vol 341, Num 12, pp 747-750, issn 1631-073X, 4 p.Article

Distance-j ovoids and related structures in generalized polygonsOFFER, Alan; VAN MALDEGHEM, Hendrik.Discrete mathematics. 2005, Vol 294, Num 1-2, pp 147-160, issn 0012-365X, 14 p.Conference Paper

Problems by the waysideSHULT, E. E.Discrete mathematics. 2005, Vol 294, Num 1-2, pp 175-201, issn 0012-365X, 27 p.Conference Paper

A note on (k, n)-arcsVOLOCH, José Felipe.Discrete mathematics. 2005, Vol 294, Num 1-2, pp 223-224, issn 0012-365X, 2 p.Conference Paper

Changes in geometry: invariant areas in Euclid geometryHIZARCI, S; IPEK, A. S.Applied mathematics and computation. 2004, Vol 153, Num 2, pp 395-401, issn 0096-3003, 7 p.Article

Regularity, partial elimination ideals and the canonical bundleJONES, Matthew G.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 5, pp 1531-1541, issn 0002-9939, 11 p.Article

Paver des pavés = To pave cobblestonesDELAHAYE, Jean-Paul.Pour la science. 2003, Num 306, pp 98-103, issn 0153-4092, 6 p.Article

Altitudes of a tetrahedron and traceless quadratic formsHAVLICEK, Hans; WEISS, Gunter.The American mathematical monthly. 2003, Vol 110, Num 8, pp 679-693, issn 0002-9890, 15 p.Article

Erdös-Mordell-type inequalities in a triangleSATNOIANU, Razvan A.The American mathematical monthly. 2003, Vol 110, Num 8, pp 727-729, issn 0002-9890, 3 p.Article

Local nonobtuse tetrahedral refinements of a cubeKOROTOV, S; KRIZEK, M.Applied mathematics letters. 2003, Vol 16, Num 7, pp 1101-1104, issn 0893-9659, 4 p.Article

On linear morphisms of product spacesBICHARA, Alessandro; HAVLICEK, Hans; ZANELLA, Corrado et al.Discrete mathematics. 2003, Vol 267, Num 1-3, pp 35-43, issn 0012-365X, 9 p.Conference Paper

Thomsen's equationSMITH, James T.The American mathematical monthly. 2002, Vol 109, Num 7, pp 612-622, issn 0002-9890Article

TrigonometriesMCCLEARY, John.The American mathematical monthly. 2002, Vol 109, Num 7, pp 623-638, issn 0002-9890Article

  • Page / 2734